Advanced search
Start date
Betweenand

German Jesus Lozada Cruz

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. Instituto de Biociências, Letras e Ciências Exatas (IBILCE)  (Institutional affiliation for the last research proposal)
Birthplace: Peru

bachelor's at Bachiller en Ciencias Fisicas y Matemáticas from Universidad Nacional de Trujillo (1995), master's at Mathematics from Universidade de São Paulo (2000) and doctorate at Mathematics from Universidade de São Paulo (2004). Has experience in Mathematics, focusing on Ordinary Diferencial Equations, acting on the following subjects: variedades invariantes, invariant manifold, dumbbell domains, atratores and problemas parabólicos. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 18, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (9)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations53
Cit./Article6.6
Data from Web of Science

CARVALHO, A. N.; CHOLEWA, J. W.; LOZADA-CRUZ, G.; PRIMO, M. R. T.. REDUCTION OF INFINITE DIMENSIONAL SYSTEMS TO FINITE DIMENSIONS: COMPACT CONVERGENCE APPROACH. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 45, n. 2, p. 600-638, . Web of Science Citations: 4. (09/08435-0, 09/52687-4)

G. LOZADA-CRUZ; C.E. RUBIO-MERCEDES; J. RODRIGUES-RIBEIRO. Numerical Solution of Heat Equation with Singular Robin Boundary Condition. TEMA (São Carlos), v. 19, n. 2, p. -, . (15/24095-6)

ARRIETA, JOSE M.; CARVALHO, ALEXANDRE N.; LOZADA-CRUZ, GERMAN. Dynamics in dumbbell domains II. The limiting problem. Journal of Differential Equations, v. 247, n. 1, p. 174-202, . Web of Science Citations: 22. (07/00981-0, 06/04781-3)

ARRIETA, JOSE M.; CARVALHO, ALEXANDRE N.; LOZADA-CRUZ, GERMAN. Dynamics in dumbbell domains III. Continuity of attractors. Journal of Differential Equations, v. 247, n. 1, p. 225-259, . Web of Science Citations: 22. (06/04781-3)

FIGUEROA-LOPEZ, R. N.; LOZADA-CRUZ, G.. Dynamics of parabolic equations via the finite element method I. Continuity of the set of equilibria. Journal of Differential Equations, v. 261, n. 9, p. 5235-5259, . Web of Science Citations: 1. (09/08088-9, 09/08435-0, 13/21155-2)

ARAGAO-COSTA, E. R.; FIGUEROA-LOPEZ, R. N.; LANGA, J. A.; LOZADA-CRUZ, G.. Topological Structural Stability of Partial Differential Equations on Projected Spaces. Journal of Dynamics and Differential Equations, v. 30, n. 2, p. 687-718, . Web of Science Citations: 0. (14/02899-3, 15/24095-6, 14/19915-1, 13/21155-2, 09/08435-0)

FIGUEROA-LOPEZ, R.; LOZADA-CRUZ, G.. A SEMIGROUPS THEORY APPROACH TO A MODEL OF SUSPENSION BRIDGES. Electronic Journal of Qualitative Theory of Differential Equations, n. 51, p. 1-10, . Web of Science Citations: 0. (09/08088-9, 09/08435-0)

FIGUEROA-LOPEZ, R.; LOZADA-CRUZ, G.. Some estimates for resolvent operators under the discretization by finite element method. COMPUTATIONAL & APPLIED MATHEMATICS, v. 34, n. 3, p. 1105-1116, . Web of Science Citations: 2. (09/08088-9, 09/08435-0)

FIGUEROA-LOPEZ, RODIAK; LOZADA-CRUZ, GERMAN. On Global Attractors for a Class of Parabolic Problems. APPLIED MATHEMATICS & INFORMATION SCIENCES, v. 8, n. 2, p. 493-500, . Web of Science Citations: 2. (09/08088-9, 09/08435-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

ROCHA, Daniel Vieira da. Potências fracionárias de operadores : resultados teóricos.  175 f. Dissertação (Mestrado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências, Letras e Ciências Exatas.  (13/21928-1

LÓPEZ, Rodiak Nicolai Figueroa. Continuidade de atratores para a discretização de problemas parabólicos usando o método de elementos finitos.  204 f. Tese (Doutorado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociencias, Letras e Ciencias Exatas.  (09/08088-9

OLIVEIRA, Rosemeire Aparecida Rosa. Semigrupos de operadores lineares aplicados às equações diferenciais parciais.  80 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (08/07294-1

CRUZ, German Jesus Lozada. Comportamento assintótico de problemas parabólicos em domínios tipo Dumbbell.  132 f. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação de São Carlos.  Universidade de São Paulo (USP).  São Carlos.  (00/01479-8

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: